Research Repository

Browse by Author: Chen, Chao-Ping

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 33.

Article

Chen, Chao-Ping (2009) Some Properties of the Psi Function. Research report collection, 12 (2).

Chen, Chao-Ping (2009) The Two-Sided Inequalities for the Euler-Mascheroni Constant. Research report collection, 12 (Supp).

Chen, Chao-Ping (2009) The Best Bounds in Vernescu's Inequalities for the Euler's Constant. Research report collection, 12 (3).

Chen, Chao-Ping (2008) Inequalities and Monotonicity Results for Some Special Functions. Research report collection, 11 (1).

Chen, Chao-Ping (2008) Monotonicity Properties of the Functions Involving the Psi Function. Research report collection, 11 (3).

Chen, Chao-Ping (2008) The Monotonicity of the Ratio Between Stolarsky Means. Research report collection, 11 (4).

Chen, Chao-Ping (2008) On Some Inequalities for Means and the Second Gautschi-Kershaw's Inequality. Research report collection, 11 (Supp).

Chen, Chao-Ping (2008) Inequalities for the Euler-Mascheroni Constant. Research report collection, 11 (1).

Chen, Chao-Ping (2008) Asymptotic Representations for Stolarsky, Gini and the Generalized Muirhead Means. Research report collection, 11 (4).

Chen, Chao-Ping (2008) Stolarsky and Gini Means. Research report collection, 11 (4).

Chen, Chao-Ping and Li, Ai-Jun (2007) Monotonicity Results of Integral Mean and Application to Extension of the Second Gautschi-Kershaw's Inequality. Research report collection, 10 (4).

Chen, Chao-Ping (2007) Two Classes of Logarithmically Completely Monotonic Functions Associated with the Gamma Function. Research report collection, 10 (4).

Chen, Chao-Ping, Qi, Feng and Dragomir, Sever S (2005) Reverse of Martins' Inequality. The Australian Journal of Mathematical Analysis and Applications, 2 (1). ISSN 1449-5910

Chen, Chao-Ping and Qi, Feng (2005) Logarithmically Completely Monotonic Ratios of Mean Values and an Application. Research report collection, 8 (1).

Qi, Feng, Guo, Bai-Ni and Chen, Chao-Ping (2005) The Best Bounds in Gautschi-Kershaw Inequalities. Research report collection, 8 (2).

Chen, Chao-Ping and Qi, Feng (2005) On Integral Version of Alzer's Inequality and Martins' Inequality. Research report collection, 8 (1).

Chen, Chao-Ping and Qi, Feng (2005) Completely Monotonic Functions Related to the Gamma Functions. Research report collection, 8 (2).

Qi, Feng, Guo, Bai-Ni and Chen, Chao-Ping (2004) Some Completely Monotonic Functions Involving the Gamma and Polygamma Functions. Research report collection, 7 (1).

Qi, Feng and Chen, Chao-Ping (2004) A Complete Monotonicity of the Gamma Function. Research report collection, 7 (1).

Chen, Chao-Ping, Qi, Feng, Cerone, Pietro and Dragomir, Sever S (2003) Monotonicity of Sequences Involving Convex and Concave Functions. Mathematical Inequalities and Applications, 6 (2). pp. 229-239. ISSN 1331-4343

Chen, Chao-Ping and Qi, Feng (2003) The Best Lower and Upper Bounds of Harmonic Sequence. RGMIA research report collection, 6 (2).

Qi, Feng and Chen, Chao-Ping (2003) Monotonicity and Inequalities for Ratio of the Generalized Logarithmic Means. RGMIA research report collection, 6 (2).

Chen, Chao-Ping and Qi, Feng (2003) A New Proof of the Best Bounds in Wallis' Inequality. RGMIA research report collection, 6 (2).

Chen, Chao-Ping, Zhao, Jian-Wei and Qi, Feng (2003) Three Inequalities Involving Hyperbolically Trigonometric Functions. RGMIA research report collection, 6 (3).

Chen, Chao-Ping and Qi, Feng (2003) Inequalities of Some Trigonometric Functions. RGMIA research report collection, 6 (3).

Chen, Chao-Ping and Qi, Feng (2003) Monotonicity properties and inequalities of functions related to means. RGMIA research report collection, 6 (4).

Qi, Feng and Chen, Chao-Ping (2003) Monotonicity and Convexity Results for Functions Involving the Gamma Function. RGMIA research report collection, 6 (4).

Chen, Chao-Ping and Qi, Feng (2002) Improvement of Lower Bound in Wallis’ Inequality. RGMIA research report collection, 5 (Supp).

Chen, Chao-Ping and Qi, Feng (2002) A Double Inequality for Remainder of Power Series of Tangent Function. RGMIA research report collection, 5 (Supp).

Chen, Chao-Ping, Qi, Feng, Cerone, Pietro and Dragomir, Sever S (2002) Monotonicity of Sequences Involving Convex and Concave Functions. RGMIA research report collection, 5 (1).

Qi, Feng, Guo, Bai-Ni and Chen, Chao-Ping (2002) A Lower Bound for Ratio of Power Means. RGMIA research report collection, 5 (4).

Chen, Chao-Ping and Qi, Feng (2002) The Best Bounds in Wallis' Inequality. RGMIA research report collection, 5 (4).

Chen, Chao-Ping and Qi, Feng (2002) Monotonicity Results For The Gamma Function. RGMIA research report collection, 5 (Supp).